# SDR SWIA201743535

- Difficulty date: June 2, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 29,359 hours, 28,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Plate
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HOOKS ON BOTTOM OF DOOR GOUGING THE DOOR SEAL LIP ON FUSELAGE.  REMOVED DAMAGE FROM THE SERVICE DOOR SEAL LIP FUSELAGE SIDE, REMOVED DAMAGED SERVICE DOOR SEAL STRIKER AND REPLACED WITH NEW IAW SRM.
